# SDR 97ZZZX3322

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3579R
- Make and model: Beech A23
- Aircraft serial: M769
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 169110000605
- Condition: Corroded
- Location: Wing
- Part time: 1,950 hours
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING SPAR CORROSION DUE TO BONDING MATERIAL AND OUTDOOR ELEMENTS.  TIED DOWN OUTSIDE FOR SEVERAL YEARS WITHOUT USE.
